# SDR R61A2019112218300

- Difficulty date: November 18, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N726YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000507
- Aircraft time: 11,488 hours, 7,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHOTOLUMINESCENT STRIP FADED. R&R FADED PHOTOLUMINESCENT STRIP IAW AMM 33-50-21.
